# SDR UALA2009061901743

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 61,512 hours, 22,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BS 600 - BS 620, BETWEEN STR 15L & STR 17L.  REPAIRED; REPAIR IS TIME LIMITED FOR 12 MONTHS FROM 06-15-09.  THE AIRPLANE BECOMES UNAIRWORTHY ON 06-15-2010 UNLESS A NEW FAA 8100-9 APPROVAL IN COMPLIANCE WITH FAR 25.571 IS ISSUED PRIOR TO THAT TIME.  MAJOR REPAIR:  ACP REPAIR PER UA-EVA 72686 AND ON WU K6112B.  REPAIR IS TIME LIMITED FOR 12 MONTHS FROM 06-15-09.  CREATED CF9064 TO MONITOR THE NEW DOUBLER APPROVAL.
